# SDR COMA0570083

- Difficulty date: July 11, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 4,419 hours, 3,463 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5430 - LEFT REVERSER UNSAFE.  DEFERRED MAINTENANCE PER MEL.
